RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 9, Pages 1713–1716 (Mi de4367)  

Short Communications

On the absence of nonholomorphic solutions in the neighborhood of a fixed singular point of some classes of systems of two equations

T. K. Shemjakinaa, A. I. Yablonskiib

a Institute of Mathematics, Academy of Sciences Byelorussian SSR
b Belarusian State Institute of National Economy, Minsk

Full text: PDF file (364 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.925.7
Received: 29.04.1980

Citation: T. K. Shemjakina, A. I. Yablonskii, “On the absence of nonholomorphic solutions in the neighborhood of a fixed singular point of some classes of systems of two equations”, Differ. Uravn., 17:9 (1981), 1713–1716

Citation in format AMSBIB
\Bibitem{SheYab81}
\by T.~K.~Shemjakina, A.~I.~Yablonskii
\paper On the absence of nonholomorphic solutions in the neighborhood of a fixed singular point of some classes of systems of two equations
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 9
\pages 1713--1716
\mathnet{http://mi.mathnet.ru/de4367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631795}
\zmath{https://zbmath.org/?q=an:0526.34004}


Linking options:
  • http://mi.mathnet.ru/eng/de4367
  • http://mi.mathnet.ru/eng/de/v17/i9/p1713

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019